MAUDE Adverse Event Report: ST PAUL BCI CAPNOGRAPHY CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOGRAPHY CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8401
Medical Device Problem Codes Unstable (1667); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use with a patient, the device had high oxygen and was "unstable".The device was tried several times.Through tech support the issue was discovered to be related to the flow meter check of the co2 pump.It should be 100 to 140 ml/min.The customer found the flow was less then 100ml.No harm or adverse effects to the patient.
 
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No; product was returned, and no photographic evidence was provided to aid in this investigation.As a result, a complaint investigation/product evaluation and problem confirmation could not be performed.Based on the reported problem the most probable cause was a worn co2 pump mechanism no longer drawing adequate airflow through the pneumatics.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
BCI CAPNOGRAPHY CAPNOCHECK II
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17839495
Report Number3012307300-2023-09358
Device Sequence Number12609908
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public10610586036781
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown